# SDR USAA2011020990661

- Difficulty date: January 28, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C27755
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACK ON FUSELAGE SKIN AT BS 955, S11R.  REPAIRED FUSELAGE SKIN AT BS 955, S11R IAW B737 SRM 53-60-001, FIGURE 201, REPAIR 5.
